The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 16


Contents: JAT Vol. 78, No. 3, Vol. 79, No. 1-2.
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Mon Dec 02, 2002 1:25 pm    
Subject: Contents: JAT Vol. 78, No. 3, Vol. 79, No. 1-2.
Reply with quote

Contents: JAT Vol. 78, No. 3, Vol. 79, No. 1-2.

Journal of Approximation Theory, Volume 78, Number 3, September 1994

Jo~ao B. Prolla. On the Weierstrass-Stone theorem, 299-313.

You Zhao-Yong and Guo Tie-Xin. Pointwise best approximation in the space
of strongly measurable functions with applications to best approximation
in $L^p(u,X)$, 314-320.

Detlef H. Mache. Equivalence theorem on weighted simultaneous
$L_p$--approximation by the method of Kantoroviv c operators, 321-350.

Jean-Claude Evard and Farhad Jafari. Direct computation of the simultaneous
Stone-Weierstrass approximation of a function and its partial derivatives
in Banach spaces, and combination with Hermite interpolation, 351-363.

Amos Ron. Negative observations concerning approximations from spaces
generated by scattered shifts of functions vanishing at $infty$, 364-372.

Jeffrey S. Geronimo, Douglas P. Hardin, and Peter R. Massopust. Fractal
functions and wavelet expansions based on several scaling functions, 373-401.

Boris Paneah. On a lower bound for the absolute value of a polynomial of
several complex variables, 402-409.

M. X. He and E. B. Saff. The zeros of Faber polynomials for an $m$-cusped
hypocycloid, 410-432.

M. G. Beaty, M. M. Dodson, and J. R. Higgins. Approximating Paley-Wiener
functions by smoothed step functions, 433-445.

Andr'as Kro'o and J'ozsef Szabados. M"untz-type problems for Bernstein
polynomials, 446-457.

Book Reviews, 458-469.



Journal of Approximation Theory, Volume 79, Number 1, October 1994

Jonathan M. Borwein, Adrian J. Lewis, and Mark A. Limber. Entropy
Minimization with Lattice Bounds, 1-16.

Gisela Kurth, Stephan Ruscheweyh, and Luis C. Salinas. On Cyclic
Variation-Diminishing Transforms, 17-39.

L. Szili. On A.E. Convergence of Durrmeyer-Stieltjes Polynomials, 40-53.

X. Li and K. Pan. Asymptotic Behavior of Orthogonal Polynomials
Correspondingto Measure with Discrete Part off the Unit Circle, 54-71.

James D. Chandler, Jr. Rational Moment Problems for Compact Sets, 72-88.

Martin Hanke and Heinz W. Engl. An Optimal Stopping Rule for the $
u$-Method
for Solving Ill-Posed Problems, Using Christoffel Functions, 89-108.

J. G. Clunie and A. B. J. Kuijlaars. Approximation by Polynomials
with Restricted Zeros, 109-124.

Allal Guessab. Some Weighted Polynomial Inequalities in $L^2$-Norm, 125-133.

Yu. I. Lyubich. Averaging Sets on the Unit Circle, 134-143.

J. Korevaar and J. L. H. Meyers. Chebyshev-Type Quadrature on
Multidimensional Domains, 144-164.

Note:

Z. Ditzian. Direct Estimate for Bernstein Polynomials, 165-166.

Corrigendum:

Volume 67, Number 2 (1991): S. D. Fisher and M. I. Stessin, "The $n$-Width
of the Unit Ball of $H^q$," pp. 347-346, 167-168.



Journal of Approximation Theory, Volume 79, Number 2, November 1994

A. B. Khodulev. On $epsilon$-Entropy of Sobolev and Nikol$'$skiui
Classes in Uniform Metrics on Arbitrary Compacts, 169-179.

A. Bhatt and A. Ojha. Variation Diminishing Properties of Bernstein
Polynomials on Tetrahedron, 180-189.

Mirosl aw Baran. Bernstein Type Theorems for Compact Sets in ${f R}^n$
Revisited, 190-198.

Eitan Lapidot. On Singular Generalized Absolutely Monotone Functions, 199-221.

B. J. C. Baxter. Norm Estimates for Inverses of Toeplitz Distance Matrices,
222-242.

M. S. Lambrou and W. E. Longstaff. Some Counterexamples Concerning Strong
$M$-Bases of Banach Spaces, 243-259.

Christopher J. Bose. On the Existence and Approximation of Invariant
Densities for Nonsingular Transformations on $BBJ R^d$, 260-270.

Dang Vu Giang and Ferenc M'oricz. Strong Approximation by Dirichlet
Integrals in $L^lambda({f R})$-norm, $1 < lambda < infty$, 271-286.

Robert Schaback. Lower Bounds for Norms of Inverses of Interpolation
Matrices for Radial Basis Functions, 287-306.

Note

Friedhelm Schwenker and Laura Martignon. Nondegeneracy, Relative
Differentiability, and Integral Representation of Weak Markov systems, 307-310.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.802603 seconds : 18 queries executed : GZIP compression disabled